| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, secondary explant was planned due to patient had experienced glare, poor vision.Clinical reason was iol migration/ decentration progressive.Lens was planned to be replaced with monofocal iol.Additional information has been requested but is not available at the time of this report.